# SDR JR2R20250105116

- Difficulty date: January 5, 2025
- Submitted: January 5, 2025
- Operation: Air carrier
- Aircraft: N89321
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000459
- Aircraft time: 21,223 hours, 12,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Part time: 21,223 hours, 12,778 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT WET, EXISTING REPAIR DOUBLER ON TOP OF LONG BEAM BETWEEN R/H AND MIDDLE SHEAR PANEL AT RBL10 FR86-FR88 HAS SIGNS OF CORROSION.
